Please use this identifier to cite or link to this item:
Title: Cohomology of the Grothendieck construction
Authors: Pirashvili, T
Redondo, MAJ
First Published: Jun-2006
Citation: MANUSCRIPTA MATHEMATICA, 2006, 120 (2), pp. 151-162
DOI Link: 10.1007/s00229-006-0634-1
ISSN: 0025-2611
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.